Translator Disclaimer
November 2013 Homotopy minimal period self-maps on flat manifolds with cyclic holonomies
Zhibin Liang, Xuezhi Zhao
Asian J. Math. 17(4): 645-652 (November 2013).

Abstract

This paper studies the homotopical minimal period of self-maps on flat manifolds with cyclic holonomies. We give some necessary conditions on the self-maps on flat manifolds to guarantee that their homotopical minimal periods are infinite. Furthermore, a kind of density of homotopical minimal periods in the natural number set is considered.

Citation

Download Citation

Zhibin Liang. Xuezhi Zhao. "Homotopy minimal period self-maps on flat manifolds with cyclic holonomies." Asian J. Math. 17 (4) 645 - 652, November 2013.

Information

Published: November 2013
First available in Project Euclid: 22 August 2014

zbMATH: 1337.37020
MathSciNet: MR3152258

Subjects:
Primary: 37C25
Secondary: ‎55M20

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.17 • No. 4 • November 2013
Back to Top